Alert archive / Massachusetts / River Flood Warnings in 2008
River Flood Warning 40, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this river flood warning at Sep 7, 2008, 8:24 AM EDT for Worcester County, Massachusetts. It took effect at Sep 7, 2008, 9:15 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2008, 8:24 AM EDT (12:24 UTC)
- In effect from
- Sep 7, 2008, 9:15 AM EDT
- Expired
- Sep 7, 2008, 1:42 PM EDT
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- Minor
County Worcester County, MA
The radar
The Boston radar (KBOX), 77 km from the middle of the area, began a volume at 12:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackstone River at Northbridge (NBRM3). The gauge peaked at 9.13 ft at Sep 7, 2008, 11:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01110500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KBOX 071224 FLWBOX BULLETIN...IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TAUNTON MA 824 AM EDT SUN SEP 07 2008 ...THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MASSACHUSETTS... BLACKSTONE RIVER AT NORTHBRIDGE AFFECTING WORCESTER COUNTY HANNA PRODUCED RAINFALL OF 3 TO 6 INCHES THROUGHOUT THE HEADWATERS OF THE BLACKSTONE RIVER. THIS HAS PRODUCED A SHARP RISE ON THE BLACKSTONE...AND MINOR FLOODING IS EXPECTED AT NORTHBRIDGE. A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION IN THIS FLOOD EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR EARLIER IF NEEDED. DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN RIVERS...STREAMS OR CULVERTS. SWIFTLY MOVING WATER CAN POSE AN IMMINENT THREAT TO LIFE. MAC027-080024- /O.NEW.KBOX.FL.W.0040.080907T1315Z-080908T0310Z/ /NBRM3.1.ER.080907T1315Z.080907T1525Z.080907T2110Z.NO/ 824 AM EDT SUN SEP 07 2008 THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A * FLOOD WARNING FOR THE BLACKSTONE RIVER AT NORTHBRIDGE. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:46 AM SUNDAY THE STAGE WAS 8.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY 10 AM AND CONTINUE TO RISE TO NEAR 9.6 FEET BY NOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * IMPACT...AT 9.0 FEET...FLOODING OF LOW LYING AREAS ALONG THE RIVERBANK IS LIKELY BETWEEN NORTHBRIDGE AND THE RHODE ISLAND AND MASSACHUSETTS BORDER. $$
1 follow-up statement
000 WGUS81 KBOX 071742 FLSBOX FLOOD STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 142 PM EDT SUN SEP 07 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MASSACHUSETTS... BLACKSTONE RIVER AT NORTHBRIDGE AFFECTING WORCESTER COUNTY THE BLACKSTONE RIVER AT NORTHBRIDGE HAS GONE BELOW FLOOD STAGE AND THE RIVER LEVEL WILL CONTINUE TO RECEDE THROUGH THE REST OF THE AFTERNOON. A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION IN THIS FLOOD EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR EARLIER IF NEEDED. DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN RIVERS...STREAMS OR CULVERTS. SWIFTLY MOVING WATER CAN POSE AN IMMINENT THREAT TO LIFE. MAC027-071812- /O.CAN.KBOX.FL.W.0040.000000T0000Z-080908T0310Z/ /NBRM3.1.ER.080907T1325Z.080907T1500Z.080907T1610Z.NO/ 142 PM EDT SUN SEP 07 2008 THE FLOOD WARNING IS CANCELLED FOR THE BLACKSTONE RIVER AT NORTHBRIDGE. * AT 12:46 PM SUNDAY THE STAGE WAS 8.8 FEET. * FELL BELOW FLOOD STAGE AT 12:10 PM SUNDAY. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.9 FEET BY TOMORROW MORNING. * IMPACT...AT 9.0 FEET...FLOODING OF LOW LYING AREAS ALONG THE RIVERBANK IS LIKELY BETWEEN NORTHBRIDGE AND THE RHODE ISLAND AND MASSACHUSETTS BORDER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Sep 7, 5:58 AM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Sep 7, 5:58 AM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
558 AM EDT SUN SEP 7 2008
.SYNOPSIS...
THE REMNANTS OF HANNA WILL MOVE THROUGH THE GULF OF MAINE...AWAY FROM
SOUTHERN NEW ENGLAND. WEAK HIGH PRESSURE BUILDS OVER NEW ENGLAND LATER
TODAY THROUGH EARLY TUESDAY BRINGING WARM DRY WEATHER. AN APPROACHING
COLD FRONT TUESDAY WILL BRING A PERIOD OF SCATTERED SHOWERS/THUNDERSTORMS
FOLLOWED BY DRY SEASONABLE WEATHER WEDNESDAY AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH HANNA PULLING AWAY FROM THE COAST...ALL SHOWERS SHOULD COME TO
AN END THIS MORNING. GUSTY NORTHWEST WINDS WILL DIMINISH QUICKLY THIS
MORNING AS THE HIGH BUILDS IN. CLEARING SKIES WILL ALLOW SOLAR MIXING
DURING THE AFTERNOON. 850 MB TEMPS 12-14C MIDDAY WILL COOL A LITTLE
TO 11-12C LATE. FULL MIXING WITH THIS AIR SHOULD SUPPORT MAX TEMPS IN
THE LOW TO MID 80S MOST PLACES...THE UPPER 70S ELSEWHERE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
HIGH PRESSURE REMAINS IN CONTROL THROUGH THE NIGHT AND MONDAY. THIS
WILL MEAN DRY MORE COMFORTABLE WEATHER WITH DEW POINTS IN THE UPPER
40S AND 50S. RADIATIONAL COOLING TONIGHT WILL ALLOW MIN TEMPS IN THE
UPPER 40S AND 50S. DAYTIME HEATING AND MIXING MONDAY WITH 850 MB
TEMPS 10-12C SHOULD SUPPORT MAX TEMPS AROUND 80.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
MONDAY NIGHT...HIGH PRESSURE WILL GRADUALLY MOVE OFFSHORE.
TEMPERATURES WILL FALL TO AROUND 50 IN THE INTERIOR TO AROUND 60
ALONG THE COAST.
TUESDAY...AN UPPER LEVEL TROUGH AND ACCOMPANYING LOW PRESSURE SYSTEM
WILL PULL A COLD FRONT THROUGH SOUTHERN NEW ENGLAND TUESDAY AFTERNOON.
SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY ACCOMPANY THE FRONT
AS IT MOVES THROUGH. AT THIS POINT...THE TIMING OF THE FRONT
COINCIDES WITH A STRONG LOW LEVEL JET...WHICH WILL RESULT IN HIGH
AMOUNTS OF SHEAR. IF THIS SCENARIO VERIFIES...SEVERE THUNDERSTORMS
WILL BE POSSIBLE WITH THE FRONTAL PASSAGE WITH DAMAGING WINDS THE
GREATEST THREAT. WILL STICK WITH CHANCE POPS IN THE GRIDS AND
MENTION THUNDER BUT AT THIS POINT WILL LEAVE MENTION OF SEVERE OUT
OF THE GRIDS AND LIMIT THAT MENTION TO THE HWO. HIGH TEMPERATURES
WILL BE SLIGHTLY ABOVE NORMAL PRIOR TO THE FRONT MOVING THROUGH.
WEDNESDAY AND THURSDAY...HIGH PRESSURE BUILDS BACK INTO THE AREA
BEHIND THE FRONT. DRY...MORE AUTUMN-LIKE WEATHER IS EXPECTED...WITH
HIGH TEMPERATURES SLIGHTLY BELOW NORMAL.
FRIDAY AND SATURDAY...ANOTHER SERIES OF FRONTS COULD MOVE THROUGH
SOUTHERN NEW ENGLAND. THIS FAR OUT THERE IS LITTLE AGREEMENT AMONGST
THE MODELS. SOME SAY A WARM FRONT FRIDAY AND COLD FRONT SATURDAY.
OTHERS SAY A COLD FRONT FRIDAY AND STILL OTHERS SAY A WARM FRONT
THAT WILL MISS SOUTHERN NEW ENGLAND ON FRIDAY AND A COLD FRONT ON
SATURDAY. WILL ONLY MAKE SMALL ADJUSTMENTS TO THE GRIDS FOR THESE
DAYS SINCE THE PICTURE IS SO UNCLEAR.
&&
.AVIATION /10Z SUNDAY THROUGH THURSDAY/...
06Z TAFS BRING IMPROVING CONDITIONS TO MVFR 09Z-12Z AS HANNA TRACKS
OFF E MA COAST NEAR PLYMOUTH...THEN TO VFR BY 15Z AS LOW CLOUDS SCOUR
OUT.
CORE OF STRONGEST WINDS HEADING OFF CAPE COD AS OF 0530Z AND WINDS
WILL DIMINISH AS HANNA TRACKS ACROSS RI AND SE MA THROUGH 09Z. WINDS
SHIFT TO N BEHIND STORM WITH 30KT GUSTS LIKELY...THEN GRADIENT WILL
MAINTAIN 25KT GUSTS INTO EARLY AFTERNOON.
CLEAR TONIGHT WITH W WINDS 10KT OR LESS.
OUTLOOK...SUNDAY NIGHT THROUGH THURSDAY
SUNDAY NIGHT THROUGH MONDAY NIGHT...VFR.
TUESDAY...MAINLY VFR...THEN MVFR IN SHOWERS AND THUNDERSTORMS AS A
FRONT MOVES THROUGH SOUTHERN NEW ENGLAND.
WEDNESDAY THROUGH FRIDAY...VFR.
&&
.MARINE...
VAD WIND PROFILES AT BOX-ENX-GYX SHOW 30-35 KNOTS IN THE SFC TO 5000
FOOT LAYER. MIXING ALONG WITH THE CYCLONIC FLOW ALOFT WILL MEAN A
LINGERING PERIOD THIS MORNING OF SUSTAINED OR FREQUENT GUSTS AROUND
THE GALE THRESHOLD. WE WILL TRANSITION TO A FEW HOURS OF MORNING GALES
ON THE EASTERN WATERS...AND SMALL CRAFT ADVISORIES ON THE REMAINING
WATERS. AS THE SURFACE CENTER MOVES FARTHER AWAY WE WILL SEE THE WINDS
DIMINISH TO BELOW 25 KNOTS.
HIGH SEAS WILL LINGER THROUGH THE MORNING...THEN SLOWLY SUBSIDE THIS
AFTERNOON THROUGH MONDAY. SEAS WILL DROP BELOW 5 FEET BY MONDAY
MORNING ON THE INNER WATERS...BUT 5 FOOT SEAS WILL LINGER ON THE
OUTER WATERS THROUGH MONDAY AFTERNOON.
THE HIGH SEAS WITH LONG PERIOD SWELL WILL MEAN A HIGH RISK OF RIP
CURRENTS ALONG THE SOUTH COAST BEACHES. A HIGH SURF ADVISORY WILL BE
ISSUED FOR THESE LOCATIONS FOR TODAY.
OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...
MONDAY NIGHT...WINDS AND SEAS BELOW SMALL CRAFT CRITERIA.
TUESDAY...SMALL CRAFT CRITERIA LIKELY AS UPPER LEVEL TROUGH AND COLD
FRONT MOVE THROUGH THE WATERS.
WEDNESDAY THROUGH FRIDAY...WINDS AND WAVES WILL FALL BELOW SMALL
CRAFT CRITERIA BY WEDNESDAY AFTERNOON AND REMAIN THAT WAY THROUGH
FRIDAY.
&&
.HYDROLOGY...
ISSUED FLOOD WARNING FOR NORTH NASHUA RIVER AT FITCHBURG WHERE LATEST
NERFC FORECAST BRINGS RIVER JUST OVER ITS 6.5 FT FLOOD STAGE THROUGH
DAYBREAK. OTHER SMALLER RIVERS HAVE SHOWN SHARP RISES DUE TO
TORRENTIAL RAINFALL...BUT ARE EXPECTED TO REMAIN WITHIN THEIR BANKS.
WE CONTINUE TO KEEP AN EYE ON PAWTUXET RIVER AT CRANSTON RI WHERE
MINOR FLOODING IS POSSIBLE LATER TODAY.
FLOOD WARNINGS ALSO REMAIN IN EFFECT FOR MOST OF AREA FOR SIGNIFICANT
URBAN FLOODING. WE ANTICIPATE THESE WILL BE ALLOWED TO EXPIRE ON
SCHEDULE EARLY THIS MORNING. FLOOD WATCH WILL PROBABLY BE ALLOWED TO
EXPIRE AS WELL SINCE RENEWED FLOODING IS NOT EXPECTED.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MAZ020-023-
024.
NH...NONE.
RI...HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR RIZ006>008.
MARINE...GALE WARNING UNTIL 8 AM EDT THIS MORNING FOR ANZ231>233-250-
254-255.
SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR ANZ230-
234-236.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT MONDAY FOR ANZ235-237.
&&
SYNOPSIS...WTB/RLG
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...RLG
AVIATION...RLG/JWD
MARINE...WTB/RLG
HYDROLOGY...JWDHazardous weather outlook, Sep 7, 6:08 AM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 608 AM EDT SUN SEP 7 2008 CTZ002>004-MAZ002>019-021-022-026-NHZ011-012-015-RIZ001>004-081015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI- 608 AM EDT SUN SEP 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS... SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION ON TUESDAY. A FEW OF THESE STORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ020-023-024-RIZ006>008-081015- SOUTHERN BRISTOL MA-DUKES MA-NANTUCKET MA-WASHINGTON RI-NEWPORT RI- BLOCK ISLAND RI- 608 AM EDT SUN SEP 7 2008 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION ON TUESDAY. A FEW OF THESE STORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RIZ005-081015- BRISTOL RI- 608 AM EDT SUN SEP 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION ON TUESDAY. A FEW OF THESE STORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>233-250-254-255-081015- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 608 AM EDT SUN SEP 7 2008 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-234>237-081015- BOSTON HARBOR-BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- 608 AM EDT SUN SEP 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 7, 4:12 AM EDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
412 AM EDT SUN SEP 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM FLASH FLOOD MANCHESTER 42.98N 71.44W
09/06/2008 HILLSBOROUGH NH AMATEUR RADIO
NUMEROUS STREETS FLOODED. NUMEROUS BASEMENTS FLOODED ON
BEACH AND CENTRAL STREETS...SOME WITH UP TO 2 FEET OF
WATER. SIDEWALK AREA THAT WAS UNDER CONSTRUCTION WAS
WASHED OUT ON BRIDGE AND CHESTNUT STREETS IN THE DOWNTOWN
AREA. ORIGINAL REPORT PER FD...ADDITIONAL INFO VIA
AMATEUR RADIO.
0822 PM TROPICAL STORM AVON 41.80N 72.83W
09/06/2008 HARTFORD CT AMATEUR RADIO
POWER LINES DOWN ON TREE.
0832 PM FLOOD WEST SPRINGFIELD 42.12N 72.65W
09/06/2008 HAMPDEN MA AMATEUR RADIO
UNION STREET UNDERPASS FLOODED.
0834 PM FLOOD NEW BRITAIN 41.68N 72.79W
09/06/2008 HARTFORD CT AMATEUR RADIO
BASEMENT FLOODING ON WEST MAIN STREET.
0841 PM FLOOD SPRINGFIELD 42.12N 72.54W
09/06/2008 HAMPDEN MA AMATEUR RADIO
STREET FLOODING DOWNTOWN.
0855 PM FLOOD HOLYOKE 42.21N 72.64W
09/06/2008 HAMPDEN MA AMATEUR RADIO
NUMEROUS FLOODED UNDERPASSES.
0859 PM LIGHTNING HOLYOKE 42.21N 72.64W
09/06/2008 HAMPDEN MA AMATEUR RADIO
LIGHTNING STRUCK A HOUSE ON NORTH PLEASANT STREET AND
IGNITED A FIRE.
0921 PM TROPICAL STORM SHARON 42.12N 71.18W
09/06/2008 NORFOLK MA AMATEUR RADIO
1 FOOT DIAMETER TREE DOWN ON SOUTH WALPOLE STREET.
0921 PM TROPICAL STORM NORTH PROVIDENCE 41.86N 71.46W
09/06/2008 PROVIDENCE RI AMATEUR RADIO
TREE DOWN ON WIRES.
0922 PM TROPICAL STORM PLAINVILLE 42.00N 71.33W
09/06/2008 NORFOLK MA AMATEUR RADIO
TREE DOWN ON MAIN STREET.
0924 PM TROPICAL STORM JOHNSTON 41.82N 71.47W
09/06/2008 PROVIDENCE RI AMATEUR RADIO
TRANSFORMER BLOWN DOWN ON CENTRAL AVENUE.
0936 PM TROPICAL STORM MATTAPOISETT 41.66N 70.81W
09/06/2008 PLYMOUTH MA AMATEUR RADIO
TREES AND WIRES DOWN ON RIVER ROAD.
0937 PM TROPICAL STORM NORTH KINGSTOWN 41.51N 71.45W
09/06/2008 WASHINGTON RI AMATEUR RADIO
TREES DOWN ON WIRES.
0938 PM TROPICAL STORM PORTSMOUTH 41.60N 71.25W
09/06/2008 NEWPORT RI AMATEUR RADIO
TREES DOWN ON WIRES.
0943 PM TROPICAL STORM SCITUATE 41.80N 71.62W
09/06/2008 PROVIDENCE RI AMATEUR RADIO
TREES DOWN.
0945 PM TROPICAL STORM PROVIDENCE 41.82N 71.42W
09/06/2008 PROVIDENCE RI AMATEUR RADIO
TREES AND WIRES DOWN.
0948 PM TROPICAL STORM TAUNTON 41.90N 71.09W
09/06/2008 BRISTOL MA AMATEUR RADIO
TREE DOWN ON KILMER AVENUE /ROUTE 44/ BLOCKING ROADWAY.
0948 PM TROPICAL STORM AUBURN 42.20N 71.83W
09/06/2008 WORCESTER MA AMATEUR RADIO
TREES AND WIRES DOWN.
0949 PM TROPICAL STORM LINCOLN 41.92N 71.47W
09/06/2008 PROVIDENCE RI AMATEUR RADIO
TREE DOWN ON ROUTE 146 BLOCKING BREAKDOWN LANE.
0949 PM FLOOD SMITHFIELD 41.88N 71.55W
09/06/2008 PROVIDENCE RI AMATEUR RADIO
FLOODING ON WATERMAN AND EDMOND STREETS.
0952 PM TROPICAL STORM NEW BEDFORD 41.66N 70.94W
09/06/2008 BRISTOL MA AMATEUR RADIO
TREE DOWN ON THOMPSON STREET.
0953 PM TROPICAL STORM EAST GREENWICH 41.65N 71.47W
09/06/2008 KENT RI AMATEUR RADIO
TREE DOWN ON DIVISION ROAD.
0955 PM TROPICAL STORM SHIRLEY 42.54N 71.65W
09/06/2008 MIDDLESEX MA AMATEUR RADIO
TREE DOWN BLOCKING WEST TOWNSEND ROAD.
0956 PM TROPICAL STORM WARWICK 41.70N 71.42W
09/06/2008 KENT RI MESONET
44 MPH SUSTAINED WIND AND GUST TO 56 MPH AT CONIMUCUT
LIGHT.
1002 PM TROPICAL STORM WARWICK 41.70N 71.42W
09/06/2008 KENT RI AMATEUR RADIO
WIRES DOWN ON LONG STREET.
1016 PM FLOOD MILFORD 42.15N 71.52W
09/06/2008 WORCESTER MA AMATEUR RADIO
100 FOOT SECTION OF STONYBROOK ROAD WASHED OUT.
1021 PM TROPICAL STORM SWANSEA 41.75N 71.18W
09/06/2008 BRISTOL MA AMATEUR RADIO
TREE DOWN ON SHARPS LOT ROAD. WIRES DOWN ON COUNTY ROAD.
1024 PM TROPICAL STORM FALL RIVER 41.71N 71.11W
09/06/2008 BRISTOL MA AMATEUR RADIO
TREE ON ROAD.
1027 PM FLOOD WORCESTER 42.27N 71.81W
09/06/2008 WORCESTER MA AMATEUR RADIO
MULTIPLE CARS STUCK IN FLOOD WATERS UNDER RAILROAD BRIDGE
ON CAMBRIDGE STREET.
1035 PM TROPICAL STORM SEEKONK 41.82N 71.33W
09/06/2008 BRISTOL MA AMATEUR RADIO
WIRES DOWN.
1051 PM FLOOD WOBURN 42.49N 71.16W
09/06/2008 MIDDLESEX MA AMATEUR RADIO
POLICE DEPARTMENT GARAGE FLOODED
1054 PM FLOOD PEABODY 42.53N 70.97W
09/06/2008 ESSEX MA AMATEUR RADIO
FLOODING ON ENDICOTT STREET. ONE CAR STUCK IN 3 FEET OF
WATER. WALNUT STREET FLOODED WITH 2 FEET OF WATER.
RAILROAD AVE. HAS 3 FEET OF WATER. REPORT TIMES RANGING
FROM 1054 PM TO 1114 PM.
1100 PM FLOOD FALL RIVER 41.71N 71.11W
09/06/2008 BRISTOL MA AMATEUR RADIO
BASEMENT FLOODING REPORTED ON ACE STREET.
1108 PM TROPICAL STORM BRIDGEWATER 41.99N 70.97W
09/06/2008 PLYMOUTH MA AMATEUR RADIO
TREES DOWN AT ROUTE 495 REST AREA.
1118 PM TROPICAL STORM PLYMOUTH 41.96N 70.68W
09/06/2008 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON BUTTONWOOD LANE. TREE ON WIRES ON NORTH
STREET.
1126 PM TROPICAL STORM QUINCY 42.26N 71.01W
09/06/2008 NORFOLK MA AMATEUR RADIO
TREE DOWN.
1131 PM TROPICAL STORM WAREHAM 41.75N 70.72W
09/06/2008 PLYMOUTH MA AMATEUR RADIO
10 INCH DIAMETER TREE DOWN ON NORTH STREET.
1132 PM TROPICAL STORM FAIRHAVEN 41.65N 70.82W
09/06/2008 PLYMOUTH MA AMATEUR RADIO
WIRES DOWN.
1133 PM TROPICAL STORM DIGHTON 41.82N 71.12W
09/06/2008 BRISTOL MA AMATEUR RADIO
WIRES DOWN.
1143 PM TROPICAL STORM NORTH KINGSTOWN 41.51N 71.45W
09/06/2008 WASHINGTON RI AMATEUR RADIO
2 LARGE LIMBS DOWN NEAR COUNTRY CLUB NEAR THE COAST.
LARGE TREE DOWN ON PETEE ROAD.
1153 PM TROPICAL STORM MARION 41.70N 70.76W
09/06/2008 PLYMOUTH MA AMATEUR RADIO
TREE ON WIRES ON DELANO ROAD.
1200 AM TROPICAL STORM HAVERHILL 42.78N 71.09W
09/07/2008 ESSEX MA AMATEUR RADIO
TREE DOWN ON ROUTE 97.
1233 AM TROPICAL STORM EAST GREENWICH 41.65N 71.47W
09/07/2008 KENT RI AMATEUR RADIO
LARGE BRANCHES DOWN IN GODDARD PARK AREA.
1250 AM TROPICAL STORM 11 S BARNSTABLE 41.54N 70.32W
09/07/2008 ANZ232 MA MESONET
40 MPH SUSTAINED WIND AND GUST TO 48 MPH AT HORSESHOE
SHOALS BUOY.
0105 AM FLOOD CRANSTON 41.77N 71.48W
09/07/2008 PROVIDENCE RI AMATEUR RADIO
SEVERAL STREETS FLOODED.
0127 AM FLOOD MONSON 42.10N 72.31W
09/07/2008 HAMPDEN MA AMATEUR RADIO
ROUTE 32 AND SEVERAL OTHER ROADS IMPASSABLE DUE TO
FLOODING. SEVERAL VEHICLES DISABLED. THREE RESIDENCES
FLOODED FROM A RETENTION POND.
0140 AM TROPICAL STORM NEW BEDFORD 41.66N 70.94W
09/07/2008 BRISTOL MA AMATEUR RADIO
BOAT CAME OFF ITS MOORING IN NEW BEDFORD HARBOR.
0150 AM TROPICAL STORM HILLSBOROUGH 43.11N 71.90W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
WIRES DOWN ON WOODCREST AVENUE.
0215 AM TROPICAL STORM AMHERST 42.87N 71.62W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
TWO TREES DOWN...ONE ON A HOUSE.
0219 AM TROPICAL STORM NASHUA 42.75N 71.49W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
WIRES DOWN.
0227 AM TROPICAL STORM GOFFSTOWN 43.02N 71.60W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
WIRES DOWN ON BROOKE ROAD.
0242 AM TROPICAL STORM ASHBY 42.68N 71.82W
09/07/2008 MIDDLESEX MA AMATEUR RADIO
TREE DOWN.
0245 AM FLOOD MANCHESTER 42.98N 71.44W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
PORTION OF ROUTE 3 SOUTHBOUND AND OTHER ROADS CLOSED DUE
TO FLOODING.
0308 AM TROPICAL STORM LOWELL 42.64N 71.32W
09/07/2008 MIDDLESEX MA AMATEUR RADIO
WIRES DOWN ON ANDOVER STREET.
0311 AM TROPICAL STORM NASHUA 42.75N 71.49W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
PHONE LINES DOWN.
0321 AM FLOOD SWANZEY 42.87N 72.28W
09/07/2008 CHESHIRE NH AMATEUR RADIO
BROOK OVERFLOWING ONTO ROADWAY.
0324 AM TROPICAL STORM HUDSON 42.76N 71.43W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
TREE DOWN.
0330 AM TROPICAL STORM PEABODY 42.53N 70.97W
09/07/2008 ESSEX MA AMATEUR RADIO
LARGE TREE LIMB DOWNED ONTO A CAR ON LINCOLN ROAD.
0330 AM FLOOD GOFFSTOWN 43.02N 71.60W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
30 FOOT SECTION OF A ROADWAY WASHED OUT.
&&
JWDLocal storm report, Sep 7, 5:51 AM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
551 AM EDT SUN SEP 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM FLASH FLOOD MANCHESTER 42.98N 71.44W
09/06/2008 HILLSBOROUGH NH AMATEUR RADIO
NUMEROUS STREETS FLOODED. NUMEROUS BASEMENTS FLOODED ON
BEACH AND CENTRAL STREETS...SOME WITH UP TO 2 FEET OF
WATER. SIDEWALK AREA THAT WAS UNDER CONSTRUCTION WAS
WASHED OUT ON BRIDGE AND CHESTNUT STREETS IN THE DOWNTOWN
AREA. ORIGINAL REPORT PER FD...ADDITIONAL INFO VIA
AMATEUR RADIO.
0822 PM TROPICAL STORM AVON 41.80N 72.83W
09/06/2008 HARTFORD CT AMATEUR RADIO
POWER LINES DOWN ON TREE.
0832 PM FLOOD WEST SPRINGFIELD 42.12N 72.65W
09/06/2008 HAMPDEN MA AMATEUR RADIO
UNION STREET UNDERPASS FLOODED.
0834 PM FLOOD NEW BRITAIN 41.68N 72.79W
09/06/2008 HARTFORD CT AMATEUR RADIO
BASEMENT FLOODING ON WEST MAIN STREET.
0841 PM FLOOD SPRINGFIELD 42.12N 72.54W
09/06/2008 HAMPDEN MA AMATEUR RADIO
STREET FLOODING DOWNTOWN.
0855 PM FLOOD HOLYOKE 42.21N 72.64W
09/06/2008 HAMPDEN MA AMATEUR RADIO
NUMEROUS FLOODED UNDERPASSES.
0859 PM LIGHTNING HOLYOKE 42.21N 72.64W
09/06/2008 HAMPDEN MA AMATEUR RADIO
LIGHTNING STRUCK A HOUSE ON NORTH PLEASANT STREET AND
IGNITED A FIRE.
0921 PM TROPICAL STORM SHARON 42.12N 71.18W
09/06/2008 NORFOLK MA AMATEUR RADIO
1 FOOT DIAMETER TREE DOWN ON SOUTH WALPOLE STREET.
0921 PM TROPICAL STORM NORTH PROVIDENCE 41.86N 71.46W
09/06/2008 PROVIDENCE RI AMATEUR RADIO
TREE DOWN ON WIRES.
0922 PM TROPICAL STORM PLAINVILLE 42.00N 71.33W
09/06/2008 NORFOLK MA AMATEUR RADIO
TREE DOWN ON MAIN STREET.
0924 PM TROPICAL STORM JOHNSTON 41.82N 71.47W
09/06/2008 PROVIDENCE RI AMATEUR RADIO
TRANSFORMER BLOWN DOWN ON CENTRAL AVENUE.
0936 PM TROPICAL STORM MATTAPOISETT 41.66N 70.81W
09/06/2008 PLYMOUTH MA AMATEUR RADIO
TREES AND WIRES DOWN ON RIVER ROAD.
0937 PM TROPICAL STORM NORTH KINGSTOWN 41.51N 71.45W
09/06/2008 WASHINGTON RI AMATEUR RADIO
TREES DOWN ON WIRES.
0938 PM TROPICAL STORM PORTSMOUTH 41.60N 71.25W
09/06/2008 NEWPORT RI AMATEUR RADIO
TREES DOWN ON WIRES.
0943 PM TROPICAL STORM SCITUATE 41.80N 71.62W
09/06/2008 PROVIDENCE RI AMATEUR RADIO
TREES DOWN.
0945 PM TROPICAL STORM PROVIDENCE 41.82N 71.42W
09/06/2008 PROVIDENCE RI AMATEUR RADIO
TREES AND WIRES DOWN.
0948 PM TROPICAL STORM AUBURN 42.20N 71.83W
09/06/2008 WORCESTER MA AMATEUR RADIO
TREES AND WIRES DOWN.
0948 PM TROPICAL STORM TAUNTON 41.90N 71.09W
09/06/2008 BRISTOL MA AMATEUR RADIO
TREE DOWN ON KILMER AVENUE /ROUTE 44/ BLOCKING ROADWAY.
0949 PM TROPICAL STORM LINCOLN 41.92N 71.47W
09/06/2008 PROVIDENCE RI AMATEUR RADIO
TREE DOWN ON ROUTE 146 BLOCKING BREAKDOWN LANE.
0949 PM FLOOD SMITHFIELD 41.88N 71.55W
09/06/2008 PROVIDENCE RI AMATEUR RADIO
FLOODING ON WATERMAN AND EDMOND STREETS.
0952 PM TROPICAL STORM NEW BEDFORD 41.66N 70.94W
09/06/2008 BRISTOL MA AMATEUR RADIO
TREE DOWN ON THOMPSON STREET.
0953 PM TROPICAL STORM EAST GREENWICH 41.65N 71.47W
09/06/2008 KENT RI AMATEUR RADIO
TREE DOWN ON DIVISION ROAD.
0955 PM TROPICAL STORM SHIRLEY 42.54N 71.65W
09/06/2008 MIDDLESEX MA AMATEUR RADIO
TREE DOWN BLOCKING WEST TOWNSEND ROAD.
0956 PM TROPICAL STORM WARWICK 41.70N 71.42W
09/06/2008 KENT RI MESONET
44 MPH SUSTAINED WIND AND GUST TO 56 MPH AT CONIMUCUT
LIGHT.
1002 PM TROPICAL STORM WARWICK 41.70N 71.42W
09/06/2008 KENT RI AMATEUR RADIO
WIRES DOWN ON LONG STREET.
1016 PM FLOOD MILFORD 42.15N 71.52W
09/06/2008 WORCESTER MA AMATEUR RADIO
100 FOOT SECTION OF STONYBROOK ROAD WASHED OUT.
1021 PM TROPICAL STORM SWANSEA 41.75N 71.18W
09/06/2008 BRISTOL MA AMATEUR RADIO
TREE DOWN ON SHARPS LOT ROAD. WIRES DOWN ON COUNTY ROAD.
1024 PM TROPICAL STORM FALL RIVER 41.71N 71.11W
09/06/2008 BRISTOL MA AMATEUR RADIO
TREE ON ROAD.
1027 PM FLOOD WORCESTER 42.27N 71.81W
09/06/2008 WORCESTER MA AMATEUR RADIO
MULTIPLE CARS STUCK IN FLOOD WATERS UNDER RAILROAD BRIDGE
ON CAMBRIDGE STREET.
1035 PM TROPICAL STORM SEEKONK 41.82N 71.33W
09/06/2008 BRISTOL MA AMATEUR RADIO
WIRES DOWN.
1051 PM FLOOD WOBURN 42.49N 71.16W
09/06/2008 MIDDLESEX MA AMATEUR RADIO
POLICE DEPARTMENT GARAGE FLOODED
1054 PM FLOOD PEABODY 42.53N 70.97W
09/06/2008 ESSEX MA AMATEUR RADIO
FLOODING ON ENDICOTT STREET. ONE CAR STUCK IN 3 FEET OF
WATER. WALNUT STREET FLOODED WITH 2 FEET OF WATER.
RAILROAD AVE. HAS 3 FEET OF WATER. REPORT TIMES RANGING
FROM 1054 PM TO 1114 PM.
1100 PM FLOOD FALL RIVER 41.71N 71.11W
09/06/2008 BRISTOL MA AMATEUR RADIO
BASEMENT FLOODING REPORTED ON ACE STREET.
1108 PM TROPICAL STORM BRIDGEWATER 41.99N 70.97W
09/06/2008 PLYMOUTH MA AMATEUR RADIO
TREES DOWN AT ROUTE 495 REST AREA.
1118 PM TROPICAL STORM PLYMOUTH 41.96N 70.68W
09/06/2008 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON BUTTONWOOD LANE. TREE ON WIRES ON NORTH
STREET.
1126 PM TROPICAL STORM QUINCY 42.26N 71.01W
09/06/2008 NORFOLK MA AMATEUR RADIO
TREE DOWN.
1131 PM TROPICAL STORM WAREHAM 41.75N 70.72W
09/06/2008 PLYMOUTH MA AMATEUR RADIO
10 INCH DIAMETER TREE DOWN ON NORTH STREET.
1132 PM TROPICAL STORM FAIRHAVEN 41.65N 70.82W
09/06/2008 PLYMOUTH MA AMATEUR RADIO
WIRES DOWN.
1133 PM TROPICAL STORM DIGHTON 41.82N 71.12W
09/06/2008 BRISTOL MA AMATEUR RADIO
WIRES DOWN.
1143 PM TROPICAL STORM NORTH KINGSTOWN 41.51N 71.45W
09/06/2008 WASHINGTON RI AMATEUR RADIO
2 LARGE LIMBS DOWN NEAR COUNTRY CLUB NEAR THE COAST.
LARGE TREE DOWN ON PETEE ROAD.
1153 PM TROPICAL STORM MARION 41.70N 70.76W
09/06/2008 PLYMOUTH MA AMATEUR RADIO
TREE ON WIRES ON DELANO ROAD.
1200 AM TROPICAL STORM HAVERHILL 42.78N 71.09W
09/07/2008 ESSEX MA AMATEUR RADIO
TREE DOWN ON ROUTE 97.
1233 AM TROPICAL STORM EAST GREENWICH 41.65N 71.47W
09/07/2008 KENT RI AMATEUR RADIO
LARGE BRANCHES DOWN IN GODDARD PARK AREA.
1250 AM TROPICAL STORM 11 S BARNSTABLE 41.54N 70.32W
09/07/2008 ANZ232 MA MESONET
40 MPH SUSTAINED WIND AND GUST TO 48 MPH AT HORSESHOE
SHOALS BUOY.
0105 AM FLOOD CRANSTON 41.77N 71.48W
09/07/2008 PROVIDENCE RI AMATEUR RADIO
SEVERAL STREETS FLOODED.
0127 AM FLOOD MONSON 42.10N 72.31W
09/07/2008 HAMPDEN MA AMATEUR RADIO
ROUTE 32 AND SEVERAL OTHER ROADS IMPASSABLE DUE TO
FLOODING. SEVERAL VEHICLES DISABLED. THREE RESIDENCES
FLOODED FROM A RETENTION POND.
0140 AM TROPICAL STORM NEW BEDFORD 41.66N 70.94W
09/07/2008 BRISTOL MA AMATEUR RADIO
BOAT CAME OFF ITS MOORING IN NEW BEDFORD HARBOR.
0150 AM TROPICAL STORM HILLSBOROUGH 43.11N 71.90W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
WIRES DOWN ON WOODCREST AVENUE.
0215 AM TROPICAL STORM AMHERST 42.87N 71.62W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
TWO TREES DOWN...ONE ON A HOUSE.
0219 AM TROPICAL STORM NASHUA 42.75N 71.49W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
WIRES DOWN.
0227 AM TROPICAL STORM GOFFSTOWN 43.02N 71.60W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
WIRES DOWN ON BROOKE ROAD.
0242 AM TROPICAL STORM ASHBY 42.68N 71.82W
09/07/2008 MIDDLESEX MA AMATEUR RADIO
TREE DOWN.
0245 AM FLOOD MANCHESTER 42.98N 71.44W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
PORTION OF ROUTE 3 SOUTHBOUND AND OTHER ROADS CLOSED DUE
TO FLOODING.
0308 AM TROPICAL STORM LOWELL 42.64N 71.32W
09/07/2008 MIDDLESEX MA AMATEUR RADIO
WIRES DOWN ON ANDOVER STREET.
0311 AM TROPICAL STORM NASHUA 42.75N 71.49W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
PHONE LINES DOWN.
0321 AM FLOOD SWANZEY 42.87N 72.28W
09/07/2008 CHESHIRE NH AMATEUR RADIO
BROOK OVERFLOWING ONTO ROADWAY.
0324 AM TROPICAL STORM HUDSON 42.76N 71.43W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
TREE DOWN.
0330 AM TROPICAL STORM PEABODY 42.53N 70.97W
09/07/2008 ESSEX MA AMATEUR RADIO
LARGE TREE LIMB DOWNED ONTO A CAR ON LINCOLN ROAD.
0330 AM FLOOD GOFFSTOWN 43.02N 71.60W
09/07/2008 HILLSBOROUGH NH AMATEUR RADIO
30 FOOT SECTION OF A ROADWAY WASHED OUT.
0355 AM TROPICAL STORM BEVERLY 42.56N 70.84W
09/07/2008 ESSEX MA AMATEUR RADIO
TREES DOWN ON WIRES ON LAKE SHORE DRIVE.
&&
JWDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 9:30 PM EDT | Areal Flood Warning | BOX | Franklin, Hampden, Hampshire, Middlesex, Norfolk, Worcester | 8 hr |
| Sep 6, 10:25 PM EDT | Areal Flood Warning | BOX | Bristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk | 7 hr |
| Sep 6, 11:11 PM EDT | Areal Flood Advisory | BOX | Barnstable, Bristol, Plymouth | 6 hr |
| Sep 7, 1:15 AM EDT | River Flood Warning | BOX | Worcester | 5 hr |
| Sep 7, 6:02 AM EDT | Gale Warning | BOX | 118 min | |
| Sep 7, 6:02 AM EDT | Small Craft Advisory | BOX | 11 hr | |
| Sep 7, 6:08 AM EDT | High Surf Advisory | BOX | Bristol, Dukes, Nantucket | 14 hr |
| Sep 7, 6:35 AM EDT | Areal Flood Warning | BOX | Worcester | 6 hr |
| Sep 7, 4:33 PM EDT | Small Craft Advisory for Hazardous Seas | BOX | 24 hr |
Nearby
River Flood Warnings in Massachusetts, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.